RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 20, Issue 1  


From the editor
Some moments in the life of Antanas Laurinčikas: the search for universality
A. Dubickas, R. Macaitienė
6
Joint discrete universality for $L$-functions from the Selberg class and periodic Hurwitz zeta-functions
A. Balčiūnas, R. Macaitienė, D. Šiaučiūnas
46
Estimation of the constant of the best simultaneous diophanite approximations for $n=5$ and $n=6$
Yu. A. Basalov
66
Extention of the Laurinčikas–Matsumoto theorem
A. Vaiginytė
82
Investigation of systems of real functions on two-dimensional grids using fuzzy sets
A. D. Gvishiani, S. M. Agayan, Sh. R. Bogoutdinov
94
$p$-adic $L$-functions and $p$-adic multiple zeta values
N. M. Glazunov
112
Weighted inequalities for Dunkl–Riesz potential
D. V. Gorbachev, V. I. Ivanov
131
One model Zeta function of the monoid of natural numbers
N. N. Dobrovol'sky
148
Monoids of natural numbers in the numerical-theoretical method in the approximate analysis
N. N. Dobrovol'skii, N. M. Dobrovol'skii, I. Yu. Rebrova, A. V. Rodionov
164
Dirichlet series algebra of a monoid of natural numbers
N. N. Dobrovol'skii, M. N. Dobrovol'skii, N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova
180
On Newman polynomials without roots on the unit circle
A. Dubickas
197
Algebraically compact abelian $TI$-groups
E. I. Kompantseva, T. K. T. Nguyen
204
Multiplications on mixed abelian groups
E. I. Kompantseva
214
On a bounded remainder set for $(t,s)$ sequences I
Mordechay B. Levin
224
The criterion of periodicity of continued fractions of key elements in hyperelliptic fields
V. P. Platonov, G. V. Fedorov
248
A generalized limit theorem for the periodic Hurwitz zeta-function
A. Rimkevičienė
261
Scattering of sound waves by an cylinder with an radial non-uniform elastic coating in a planar waveguide
L. A. Tolokonnikov
272
Generalized Gaussian sums and Bernoulli polynomials
V. N. Chubarikov
284

BRIEF MESSAGE
An one application of Dirichlet integral
A. Ghyasi
294
About the partial quotients of one of the continued fractions
A. N. Kormacheva
298
Quality function for the approximation of quadratic algebraic nets
A. V. Mikhlyaeva
307

REPORTS BY YOUNG SCIENTISTS
Classical radicals and the Martindale centroid of Artin and Noetherian Lie algebras
A. N. Blagovisnaya
313

HISTORY OF MATHEMATICS AND APPLICATIONS
Excerpts on the history of superplasticity state of metal systems
A. E. Gvozdev, A. N. Sergeev, A. N. Chukanov, S. N. Kutepov, D. V. Malii, E. V. Tsoy, A. A. Kalinin
354
Some optimization problems of the management of socio-ecological-economic systems
R. A. Zhukov
372
The religious and legal aspect of al-Khwarizmi's algebra and its status in the hierarchy of sciences of al-Farabi
I. O. Lyuter
391
Historical aspects of mathematical analysis of metal material deformation diagrams
A. N. Chukanov, A. E. Gvozdev, A. N. Sergeev, S. N. Kutepov, P. N. Medvedev, D. V. Maliy, A. A. Yakovenko, I. F. Shiroky
405

MEMORABLE DATE
Victor Nikolaevich Latyshev — to 85-th anniversary
424
To the 80th anniversary of Rais Salmanovich Ismagilov
Yu. A. Neretin, A. M. Stepin
425
Mikhail Mikhailovich Glukhov (obituary)
431
Boris Anatolyevich Dubrovin (obituary)
432
Albert Rubenovich Esayan (obituary)
433
The life and scientific work of Albert Rubenovich Esayan
N. M. Dobrovol'skii, I. V. Denisov
434
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020